# SDR HEEA083800

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N496PH
- Make and model: Bell 407
- Aircraft serial: 53398
- Aircraft time: 3,044 hours
- Engine: Allsn 250C*
- System (JASC): 7320 · Fuel Controlling System
- Part: Hydromech Unit
- Part number: 23072725
- Part serial: JGALM0344
- Condition: Malfunctioned
- Location: Fuel Control
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HMU WILL NOT KEEP MAIN ROTOR FROM DROOPING. REPLACED WITH SERVICEABLE PART.
